# SDR OZI2003F00001

- Difficulty date: January 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 001A534C4061338
- Condition: Corroded
- Location: Fuselage
- Part time: 6,656 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SIDE OF LAVATORY FLOORBEAM (FRAME 35) CORRODED.
